# SDR CA031106005

- Difficulty date: October 15, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,329 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF AD CF-92-26R1, THE ULTRASONIC INSPECTION WAS BEING COMPLETED IAW SB 215-A454. CRACKS WERE DETECTED ON THE LOWER RT AND LOWER LT SPAR CAPS. THE AIRCRAFT WILL BE REPAIRED IAW MFG REO PRIOR TO BEING TO RETURNED TO SERVICE.
